# SDR DALA2025081406101

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N953DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38739
- Aircraft time: 28,428 hours, 18,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7328988) 1R EXTERNAL EMERGENCY LIGHT INOP. REPLACED BATTERY PACK IAW B737 AMM 33-51 OK FOR SVC
